MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO STABILIZATION SYSTEM; CREO THREADED 6.5X45MM REDUCTION SCREW

GLOBUS MEDICAL, INC. CREO STABILIZATION SYSTEM; CREO THREADED 6.5X45MM REDUCTION SCREW
Model Number 5119.6645
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Neither device or any imaging could be provided for evaluation.No determinations can be made as to the cause of the reported issue.
 
Event or Problem Description
It was reported that a revision surgery was done to replace a dissociated screw head at right l1 six days after the initial operation.This event occurred in (b)(6).

Brand Name
CREO STABILIZATION SYSTEM
Common Device Name
CREO THREADED 6.5X45MM REDUCTION SCREW
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key12683119
Report Number3004142400-2021-00206
Device Sequence Number17046051
Product Code MNH
UDI-Device Identifier00889095120592
UDI-Public00889095120592
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
D201515
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number5119.6645
Device Lot NumberJNX023MJ
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/07/2021
Initial Report FDA Received Date10/22/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/23/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown